# SDR QXEA200500858

- Difficulty date: May 2, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT NACELLE LIP SKIN HAS GOUGES AND SCRATCHES AT 6 O'CLOCK POSITION.  REPAIRED IAW CRJ-700 SRM 54-11-01-201-001-A01 AND SRM 51-21-11-001-001-A01.
